# SDR CAL950445`

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1474
- Part time: 38,725 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN THE RADIUS OF THE VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE AT FS 1474.  THE CRACK WAS STOP DRILLED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-05.  (M)
